# SDR F3LA97117

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 1 - GOUGE ON EXTERIOR OF SKIN AT BS 1010, WL 229 - 233, LEFT SIDE.  ACCESSED AREA, REMOVED DAMAGED AREA ON EXTERIOR SKIN AT BS 1010, WL 229- 233, LEFT SIDE.  FABRICATED AND INSTALLED REPAIR DOUBLER AND INSTALLED PARTS REMOVED FOR ACCESS PER SRM 53-30-2 AND SRM 53-30-3.  (X)
